# SDR SWAA2021052645143

- Difficulty date: April 24, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19R WL193. MARKED / REMOVED AND REPLACED SUPPORT GUSSET FCB AFT BULKHEAD AT BS 500D S-19R WL.193 IAW SRM 51-40-02-0G-0 DWG 143A7902 59205U 01MAY20
